MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507510MC |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent breast augmentation revision with two 510cc mentor memorygel breast implants.Post-operatively, the patient developed right breast capsular contracture (baker grade unspecified).As a result, the patient underwent breast implant removal and replacement surgery on (b)(6) 2024.The replacement devices were two mentor gel implants.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 9, 2026, mentor received additional information that indicated that the patient's right breast capsular contracture is baker grade iii.On february 12, 2026, mentor received additional information that indicated that the patient was also diagnosed with bilateral breast ptosis, bilateral breast encapsulation, and bilateral breast implants that were folded and laterally displaced.On february 16, 2026, mentor received additional information that indicated that the suspect medical devices were discarded.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Reason for device explant and/or reoperation: ptosis, implant displacement this medwatch form is for the right breast prosthesis.Complications on the left breast will be reported under mrn: 1645337-2026-02273.